Abstract and Applied Analysis

Comment on “A New Second-Order Iteration Method for Solving Nonlinear Equations”

Haibin Li

Full-text: Open access

Abstract

Kang et al. claimed that they obtained a new iteration formulation for nonlinear algebraic equations; however the “new” formulation was first derived in 2007 by the variational iteration method.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 720640, 2 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512056

Digital Object Identifier
doi:10.1155/2013/720640

Mathematical Reviews number (MathSciNet)
MR3108628

Zentralblatt MATH identifier
07095278

Citation

Li, Haibin. Comment on “A New Second-Order Iteration Method for Solving Nonlinear Equations”. Abstr. Appl. Anal. 2013 (2013), Article ID 720640, 2 pages. doi:10.1155/2013/720640. https://projecteuclid.org/euclid.aaa/1393512056


Export citation

References

  • S. M. Kang, A. Rafiq, and Y. C. Kwun, “A new second-order iteration method for solving nonlinear equations,” Abstract and Applied Analysis, vol. 2013, Article ID 487062, 4 pages, 2013.
  • J. H. He, “Variational iteration method-Some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007.
  • J.-H. He, Y.-Q. Wan, and Q. Guo, “An iteration formulation for normalized diode characteristics,” International Journal of Circuit Theory and Applications, vol. 32, no. 6, pp. 629–632, 2004.
  • J.-H. He, “A new iteration method for solving algebraic equations,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 81–84, 2003.
  • X.-G. Luo, “A note on the new iteration method for solving algebraic equations,” Applied Mathematics and Computation, vol. 171, no. 2, pp. 1177–1183, 2005.
  • J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006.
  • J. H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012.